# SDR ABXA20240829166

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 98,679 hours, 36,538 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK DURING INSPECTION CORROSION BEYOND ALLOWABLE LIMITS PER THE BOEING SRM (57-20- 01) AT RH UPPER WING SKIN AT WING STRINGER U-2 TO U-4 AND RUNS UNDER THE RIB CHORD TO SKIN EDGE AT BL 97.95. CORROSION BETWEEN THE SKIN IN THE FASTENER HOLES OF THE RIB CHORD. DAMAGE WAS REMOVED BY BLENDING AFFECTED AREA PER SRM 51-10-02 WITH MEASURED MATERIAL REMAINING OF 0.108" INCHES FROM INITIAL THICKNESS OF 0.208", INCH (UT MEASURED) WITH MATERIAL LOSS OF 0.100", INCH, FOUND TO BE OUT OF LIMITS PER SRM 57-20-01, ADL 1, TABLE I OF 0.030 INCHES (BASED ON 0.196-INCH UT READING). THE THICKNESS PER DRAWING IS 0.192 INCHES  REPAIRED IAW  ABX-REA-5725-65330-00 AND FVCI EO 24126-2 REV A AC RETURNED TO SERVICE
